# SDR MZZA99125

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 SQUARE INCH IG CORROSION WAS FOUND ON STRINGER 30 SPLICE ON CARGO COMPARTMENT AT BS 1010.  THE DAMAGED PART WAS REMOVED AND REPLACED WITH NEW ONE PER B727 CHAPTER 53-10-03 FIG 1. (M)
